Stratified Systems of Logic

Journal of Symbolic Logic 9 (2):50-52 (1944)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 94,726

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Review: M. H. A. Newman, The Calculus of Sets. [REVIEW]Alonzo Church - 1939 - Journal of Symbolic Logic 4 (3):126-126.


Added to PP

9 (#1,297,504)

6 months
3 (#1,253,878)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Typability in Partial Applicative Structures.Inge Bethke & Piet Rodenburg - 2011 - Journal of Logic, Language and Information 20 (2):161-168.

Add more citations

References found in this work

No references found.

Add more references